To the Pain

Drugs and the Red Tide

A big fat warning for squeamish males—if there are any reading this—stop now. Nothing beyond this point is of interest to you anyway.

I’m on day five of my migraine episode. It hasn’t been too bad. Mostly, it responds to pain relievers and nausea is on the low side. More than anything, it’s fucking irritating; so, I guess it’s not all that bad. When I have the energy to be pissed off, then I must be in not so much pain.

My doctor once said that sometimes these migraine attacks coincide with my period. For the last couple of months though, I haven’t had them. The periods, I mean. No red tide, no menses. And no, I’m not infanticipating. It could be related. I read somewhere that this could be one side effect of Topamax. I’ve been on it (or on and off it) for a few years and I haven’t had this side effect. It might also be due to my inconsistent use of birth control pills. Could be.

I guess the next thing is to go back to see them doctors. Which I haven’t done by the way, not since the last migraine entry. No doctors, no tests. Yeah, I’m a big, fat, lazy, poor, coward too. I’m going to have to face it sometime, I know. Maybe next week.


Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s